# SDR AALA202303153295

- Difficulty date: March 10, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N923US
- Make and model: Airbus A320*
- Aircraft serial: 6543
- Aircraft time: 25,425 hours, 10,089 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Gear
- Part number: D237575009
- Part serial: 15B32828
- Condition: Corroded
- Location: Zone 700 - Gears
- Part time: 25,425 hours, 10,089 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFTER REMOVING THE NOSE LANDING GEAR UPPER TORQUE LINK TO FURTHER OTHER MAINTENANCE, EXFOLIATION CORROSION WAS FOUND ON THE UPPER TORQUE LINK FITTING LOWER BORE DIAMETER (INSIDE). MAINTENANCE REPLACED THE NOSE LANDING GEAR PER TASK CARD 26L71032003.
